# SDR QXEA9600150

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038441
- Condition: Inoperative
- Location: Coat Closet
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS FAILED TO ILLUMINATE.  UPPER POWER SUPPLY IN COAT CLOSET REPLACED, LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
